# SDR 9506209959

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47162
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Failed
- Location: Radar
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR WOULD NOT PAINT KNOWN WEATHER AFTER TAKEOFF (REGARDLESS IF STABILIZATION WAS ON OR OFF).  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED RADAR ANTENNA, TRANSCEIVER, AND VERTICAL GYRO.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
